period came 3 weeks early....

Post new topic Reply to topic
lbrooke
Newcomer
Newcomer
Joined: 17 Sep 2013
Posts: 3
Reply with quote Back to top
Posted: Wed Oct 30, 2013 6:30 pm 
Post subject: period came 3 weeks early....
what's going on with me?

Me and my boyfriend had sex with a condom but it ripped during sex and he ejaculated inside me so a few hours later we took plan b. the next night we had protected sex again and the condom slipped off after he ejaculated . just my luck right... this all happened a week after my period. a week after I took the plan b pill I started lightly bleeding then started getting heavy then got light again and was/is Brown.. I'm not expecTing my period till the end of next month... I'm also getting severe sharp pains in my lower right abdomen with a fluttering feeling... help please
DL05
AskBaby Legend
AskBaby Legend
Joined: 30 Jun 2010
Posts: 13374
Reply with quote Back to top
Posted: Thu Oct 31, 2013 8:25 am 
Post subject:
Plan B can make your cycle change and can cause bleeding early, it may have been more like a withdrawal bleed on the pill or it could be a proper period, the earlier in a cycle you take it the more effect it can have on your period, as normally ovulation controls when you get your period and ovulation with a 4 weeks cycle happens roughly in the middle of it and its progesterone levels dropping after this that make you come on, with the Plan B it gives you a big dose of progesterone which you wouldn't normally get before ovulation and as this wears off your body can think it's the end of a cycle and make you have a period.
I would see a doctor though as you're getting pains in your side, it could be nothing or could be because the Plan B stopped ovulation when there was a decent sized follicle already but some forms of birth control especially progesterone only types can make you slightly more likely to have an ectopic pregnancy, you can also get brown bleeding with that so it's worth getting it checked out just to be on the safe side xx
lbrooke
Newcomer
Newcomer
Joined: 17 Sep 2013
Posts: 3
Reply with quote Back to top
Posted: Sat Nov 02, 2013 3:39 am 
Post subject:
Could the brownness be from the pill? My nipples have been extremely sensative today along wa few minor body aches around my pelvic aa.. my next expected perIod is not till the first of December
Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> Am I Pregnant? All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular